Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raja_a

Water Is Everything

Recommended Posts

I know that this subject has been discussed around a thousand times here, but I thought that insisting on talking about it again is more than important.

I am currently taking 48mg of Isotretinoin a day and I'm into my 3rd week now. I am drinking around 12 cups of water a day and peeing a lot which is a bit annoying. But the thing is, my skin's dryness is very much limited and nil from time to time. Plus I'm encountering NO Headaches At ALL unlike my first 2 courses (I didn't drink a lot back then) and my joints aren't hurting. Moreover, I dn't know if it is directly related to the excess intake of water, but I'm not being in Bad Moods that result from accutane.

The only side effect that I'm having is the reduced vision with contact lenses on. Actually I got used to this side effect since it hits me back every time I'm on accutane but eventually fades away as soon as my treatment is over.

So I recommend all of you guys to keep on drinking water constantly and with a relatively higher amount than the one you were drinking before being on Accutane.

Good Luck !

Share this post


Link to post
Share on other sites

Headaches are a side effect of being dehydrated lol, so even if you're not on tane, you should keep well hydrated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×